Affordable Access

Access to the full text

Existence criteria via α–ψ-contractive mappings of φ-fractional differential nonlocal boundary value problems

Authors
  • Iqbal, Muhammad Qamar1
  • Hussain, Azhar1
  • 1 University of Sargodha, Sargodha, 40100, Pakistan , Sargodha (Pakistan)
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Jul 28, 2021
Volume
2021
Issue
1
Identifiers
DOI: 10.1186/s13662-021-03496-5
Source
Springer Nature
Keywords
Disciplines
  • Fixed Point Theory and Applications to Fractional Ordinary and Partial Difference and Differential E
License
Green

Abstract

In the existing study, we investigate the criteria of existence of solution for relatively new categories of φ-Caputo fractional differential equations and inclusions problems equipped with nonlocal φ-integral boundary conditions. In order to achieve the desired goal, we use α–ψ-contractive mappings and the theory of approximate endpoint. In the final stage, we exhibit some examples to provide the illustrations of our theoretical findings.

Report this publication

Statistics

Seen <100 times